# SDR SWIA202157184

- Difficulty date: February 17, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Lbl/Rbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 280 FLOOR BEAM CORRODED AT LBL11-RBL11   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED FS280.00 FLOOR BEAM AT FLOOR LEVEL RBL11 & LBL11. REF CRJ700 CRJ700 SRM 51-42-06-001-001-A01 AND REF CRJ700 SRM 51-42-10-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, CRJ700 SRM 53-11-10-201-004-A01 AND DWG CC670-34010 REV-K  . COMPLIED WITH TASK CARD 51-900-1002-SKY.
